Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Reciprocal Bäcklund transformations of autonomous evolution equations
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-6058-6512
2009 (Russian)In: Theoretical and mathematical physics, ISSN 0040-5779, E-ISSN 1573-9333, Vol. 159, no 3, p. 418-427Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 159, no 3, p. 418-427
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6414DOI: 10.4213/tmf6361Local ID: 4a2cd480-4d3d-11df-a0f4-000ea68e967bOAI: oai:DiVA.org:ltu-6414DiVA, id: diva2:979299
Note

Godkänd; 2009; 20100421 (andbra)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2020-04-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Euler, MariannaEuler, NorbertLundberg, Staffan

Search in DiVA

By author/editor
Euler, MariannaEuler, NorbertLundberg, Staffan
By organisation
Mathematical Science
In the same journal
Theoretical and mathematical physics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 211 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf